Results 1 to 4 of 4

Thread: Citalopram and nausea

  1. #1

    Citalopram and nausea

    Hey!

    I have taken 4 doses of Citalopram now, 20 mg on first day by accident and 10 mg the next three. I take it in the evening. On the second day I was nauseous from the morning to afternoon which I read is normal, but today I was fine the whole morning until feeling sick in the afternoon and am still feeling nauseous...this has me worried a bit. Shouldn’t nausea occur right after taking the medication and not have such a random pattern?

    Thank you in advance.

  2. #2

    Re: Citalopram and nausea

    I've been on this AD for 9 weeks and still get nausea the only thing to help is ask your doctor for anti sick tablets which do help.

    Hopefully, we will both be free of this horrible symptom once the tablets kick in. Only good thing I've lost some weight.
    __________________
    Kath138 x

  3. #3
    Join Date
    Feb 2016
    Posts
    560

    Re: Citalopram and nausea

    I'm 3 weeks in & still feeling nausea at all different hours of the day. It's very normal & it does pass eventually xx
    __________________
    She believed she could, so she did

  4. #4

    Re: Citalopram and nausea

    I'm four months in on this round and the nausea is pretty much gone now (occasional bouts here & there still persist, but very rarely!). But in the beginning, I was nauseated almost constantly! Once the round-the-clock nausea subsided, there was no real pattern to when it would show up. So, frustrating as it is, your random nausea is "normal" and will eventually go away (though that's of small comfort now, I'm sure!).

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Day 5 on Citalopram and struggling with nausea
    By Cherry79 in forum Citalopram / Celexa
    Replies: 11
    Last Post: 26-01-17, 09:52
  2. Nausea, insomnia and citalopram
    By ADW in forum Citalopram / Celexa
    Replies: 17
    Last Post: 03-09-16, 12:38
  3. Citalopram & nausea
    By SuperStar457 in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 6
    Last Post: 17-01-13, 17:22
  4. citalopram - morning nausea
    By NeverRelaxed in forum Health Anxiety
    Replies: 0
    Last Post: 03-05-10, 09:39
  5. Nausea and Citalopram
    By rocklover in forum Symptoms
    Replies: 0
    Last Post: 19-12-08, 20:21

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •